# SDR 99ZZZM481

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON OUTBOARD HINGE 'A' FRAME BEARINGS WORN.  REMOVED AND REPLACED RIGHT AILERON OUTBOARD 'A' FRAME.  W/C GEN FOR FUNCTIONAL CHECK.  (M)
